# SDR ZZDA2009317

- Difficulty date: October 19, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB, STA 372 TO 425, CORROSION.  ACCOMPLISHED CARGO DOOR JAMB PAN SPLICE REPAIR PER B717 SRM 53-20-15 REPAIR 6 FIG 201.  SEE NR 3694 AND 3767.
